Cart (Loading....) | Create Account
Close category search window

Solution of an Open Problem on Probabilistic Grammars

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chaudhuri, R. ; Computer Science Group, Department of Mathematics, East Carolina University ; Son Pham ; Garcia, O.N.

It has been proved that when the production probabilities of an unambiguous context-free grammar G are estimated by the relative frequencies of the corresponding productions in a sample S from the language L(G) generated by G, the expected derivation length and the expected word length of the words in L(G) are precisely equal to the mean derivation length and the mean world length of the words in the same S, respectively.

Published in:

Computers, IEEE Transactions on  (Volume:C-32 ,  Issue: 8 )

Date of Publication:

Aug. 1983

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.